# SDR CALA2024121001466

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 68,036 hours, 30,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMERGENCY L FAILED EMERGENCY TEST REMOVED AND REPLACED EPSU BATTERY L, REF AMM 33-51-38-000-002-A & 33-51-38-400-002-A OPS CHECK NORMAL OK TO CONTINUE.PARTS USED:  18-3351-3-0001, QTY :1
